# SDR REXA2022050300801

- Difficulty date: April 24, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Spar
- Part number: AV67021106011
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF RUDDER LOWER CENTER HINGE FOUND A HOLE THROUGH VERTICAL STAB STRUCTURE TO BE OVERSIZED.	CA: REPAIRED VERTICAL STAB DAMAGE IAW MHIRJ REO 690-55-31-067 REV. A DATED 2022-04-16.
